Osaka Journal of Mathematics

Solvability of groups of order $2\spap\spb$

Hiroshi Matsuyama

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 10, Number 2 (1973), 375-378.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200694311

Mathematical Reviews number (MathSciNet)
MR0323890

Zentralblatt MATH identifier
0281.20009

Subjects
Primary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]

Citation

Matsuyama, Hiroshi. Solvability of groups of order $2\spap\spb$. Osaka J. Math. 10 (1973), no. 2, 375--378. https://projecteuclid.org/euclid.ojm/1200694311


Export citation